Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Gennadi M. Henkin and Jürgen Leiterer
Title: Andreotti-Grauert theory by integral formulas
Additional book information: Progress in Mathematics, vol. 74, Birkhäuser, Boston, Basel, Berlin, 1988, 270 pp., $44.90. ISBN 0-8176-3413-4.

References [Enhancements On Off] (What's this?)

  • [AnGr] A. Andreotti and H. Grauert, Théorème de finitude pour la cohomologie des espaces complexes, Bull. Soc. Math. France 90 (1962), 193-259. MR 150342
  • [Bar] W. Barth, Der Abstand von einer algebraischen Mannigfaltigkeit im komplex projektiven Raum, Math. Ann. 187 (1970), 150-162. MR 268181
  • [DoGr] F. Docquier and H. Grauert, Levisches Problem und Rungescher Satz für Teilgebiete Steinscher Mannigfaltigkeiten, Math. Ann. 140 (1960), 94-123. MR 148939
  • [FiLi] W. Fischer and I. Lieb, Lokale Kerne und beschränkte Losungen für den $\bar \delta $-Operator auf q-konvexen Gebieten, Math. Ann. 208 (1974), 249-265. MR 342732
  • [Gra 1] H. Grauert, On Levi's problem and the embedding of real-analytic manifolds, Ann. of Math. 68 (1958), 460-472. MR 98847
  • [Gra 2] H. Grauert, Une notion de dimension cohomologique dans la théorie des espaces complexes, Bull. Soc. Math. France 87 (1959), 341-350. MR 1505124
  • [GrRe] H. Grauert and R. Remmert, Theory of Stein spaces, Springer-Verlag, New York, 1979. MR 580152
  • [HeLe] G. M. Henkin and J. Leiterer, Theory of functions on complex manifolds, Birkhäuser, Boston, 1984. MR 795028
  • [Hor] M. Hortmann, Über die Lösbarkeit der $\bar \partial $-Gleichung auf Ringgebieten mit Hilfe von $L\spp$-, ${\cal C}\spk$- und ${\cal D}$-stetigen Integraloperatoren, Math. Ann. 223 (1976), 139-156. MR 422688
  • [Ran] R. M. Range, Holomorphic functions and integral representations in several complex variables, Springer-Verlag, New York, 1986. MR 847923
  • [RaSi] R. M. Range and Y. T. Siu, $C\spk$ approximation by holomorphic functions and $\bar \partial $-closed forms on $C\spk$ submanifolds of a complex manifold, Math. Ann. 210 (1974), 105-122. MR 350068
  • [Ste] K. Stein, Analytische Funktionen mehrerer komplexer Veränderlichen zu vorgegebenen Periodizitätsmoduln und das zweite Cousinsche Problem, Math. Ann. 123 (1951), 201-222. MR 43219

Review Information:

Reviewer: R. Michael Range
Journal: Bull. Amer. Math. Soc. 23 (1990), 190-197
DOI: https://doi.org/10.1090/S0273-0979-1990-15930-0
American Mathematical Society